MathSciNet Relay Station
MathSciNet bibliographic data
MR1361639 (96j:53039) 53C23 (53C15)
Geiges, Hansjörg; Gonzalo, Jesús An application of convex integration to contact geometry. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2139–2149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement